# SDR REXA2014060400567

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 14,814 hours, 9,345 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CR FWD AVIONICS COMPARTMENT DOOR CRACKED ON INTERIOR CTR WHERE HANDLE CTR ROTATING ROD GOES INTO THE DOOR FRAME.  IF YOU TAKE THE EXTERIOR HANDLE & WIGGLE IT LOOK AT THE BASE OF THE HANDLE FOR CRACK.  R & R AVIONICS BAY DOOR HANDLE IAW AMM 52-42-03-000-801-A01 & AMM 52-42-03-400-801-A01.  R & R AVIONICS BAY DOOR IAW AMM 52-420-000-801-A01 & AMM 52-42-00-400-801-A01.  PERFORMED OPERATIONS CHECK OF AVIONIC BAY DOOR.  OPERATIONS CHECKED GOOD IAW AMM 52-42-000-710-801-A01.
